# SDR SWAA2022011851281

- Difficulty date: December 8, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FWD ATTACHMENT BRACKET IS CRACKED ; / [01] REMOVED FWD ATTACHMENT BRACKET(WEB) FROM DOSAL FIN REF B737-700 SRM 51-40-02-0G-0; [02] INSTALLED BRACKET AT FWD DORSAL FIN IAW B737 SRM 51-40-02; [03] PART TRANSACTION ONLY; [04] VERIFIED INSTALLATION OF NEW BRACKET IN STEP 2
